My Dad over the last year has developed severe leg weakness. It started with his left leg. He just started to limp and drag his left foot, this was October of 2009. His doctors did all sorts of tests and weren't sure what was going on, they even did some Emg testing and from there thought he had ALS. But since further testing they don't believe he has that and did a MRI of his Neck and noticed a bulge in his neck so they fused 4 & 5 in March of this year. He was doing okay after the surgery and was doing physical therapy. He fell in June and since then has gotten progressively worse he went from one cane to two canes and a lot of the time we push him on his walker. Then in September his doctors decided to fuse 6 & 7 in his neck to see if that would help and it has not. My Dad seems to be getting worse there are times he can't even stand up and he always needs help when he can manage the strength. The doctors have told him he is a medical mystery ( which is great to hear). We are all just very discouraged and are hoping that some one out there has perhaps heard some similar stories. He has no pain or numbness, just weakness and now is right leg is showing signs of weakness as well we don't know if its just tired from having to do all of the work this past year or if what ever is going on is now effecting is right leg. Its so hard to see him so helpless, there will be times he will be walking or trying to go up or down stairs and his legs will just give out and he has fallen several times once he was all alone in a parking lot. He has had MRI's of his neck and back to see if there was anything compressing on the spinal cord and nothing has shown up. He will be going in the middle of December for a Brain scan at his request not the doctors. Please if you have any suggestions they would be greatly appreciated!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?